International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 351-354
An identity for a class of arithmetical functions of two variables
Department of Mathematics, The University of Toledo, Toledo 43606, Ohio , USA
Received 17 November 1986
Copyright © 1988 J. Chidambaraswamy and P. V. Krishnaiah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a positive integer , let denote the quotient of by its largest squarefree divisor . Recently, K. R. Johnson proved thataccording as or not where is the well known Ramanujan's sum. In this paper, using a different method, we generalize to a wide class of arithmetical functions of variables and deduce as special cases and similar formulae for several generalizations of Ramanujan''s sum.